Issues

 / 

1992

 / 

April

  

Conferences and symposia


Properties of quasi-one-dimensional antiferromagnets with noncollinear structure

PACS: 75.30.Kz, 75.50.Ee, 76.50.+g, 76.30.−v, 75.30.Gw (all)
DOI: 10.1070/PU1992v035n04ABEH002231
URL: https://ufn.ru/en/articles/1992/4/e/
Citation: Zaliznyak I A, Petrenko O A, Prozorova L A "Properties of quasi-one-dimensional antiferromagnets with noncollinear structure" Sov. Phys. Usp. 35 (4) 328–330 (1992)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
@article{Zaliznyak:1992,
	author = {I. A. Zaliznyak and O. A. Petrenko and L. A. Prozorova},
	title = {Properties of quasi-one-dimensional antiferromagnets with noncollinear structure},
	publisher = {Physics-Uspekhi},
	year = {1992},
	journal = {Phys. Usp.},
	volume = {35},
	number = {4},
	pages = {328-330},
	url = {https://ufn.ru/en/articles/1992/4/e/},
	doi = {10.1070/PU1992v035n04ABEH002231}
}

Оригинал: Зализняк И А, Петренко О А, Прозорова Л А «Свойства квазиодномерных антиферромагнетиков с неколлинеарной структурой» УФН 162 (4) 154–158 (1992); DOI: 10.3367/UFNr.0162.199204f.0154

© 1918–2020 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions